# SDR 2004UALA01051

- Difficulty date: November 12, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 39,733 hours, 14,552 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME INBOARD FLANGE DENTED AT BS 1320 BETWEEN STR 25L AND 27L.   INSTALLED J ANGLE REPAIR.
